Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Thyroid, loss of appetite. Medicine to increase weight and diet?

Hello Doctor, I m Smitha, 24 year old. I stand 5.4 inches tall and my weight is 40 kilos. I m healthy but for the fact that I have thyroid .( TSH level 11.4). I have a bad appetite for which I cant eat much.(I feel full if i eat a little). I want to put on my weight. Please suggest me a tablet/ tonic to increase my appetite and to increase my weight with a vegitariean diet. Thanks & Regards, Smitha
Asked On : Fri, 11 May 2012
Answers:  2 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi smitha ,
Your thyroid profile is deranged as TSH Level is raised which could be due to hyothyroidism , hashimoto thyroiditis , pitutary adenoma ....etc.and need other investigation T3,T4 , anti thyroglobuline , anti TPO.....) to diagnosed .
In hypothyroidsm there is loss of appetite , decreased activity , lid lag, weight gain, mentrual irregularities , loss of hair ....... etc. which probably you are having . It can be treated by thyroxine tablet titrated according to decreased level of thyroid hormone .
So in my opinion visit Endocrinologist/ General physcian for diagnosis through investigations n accordingly which ll increase your appetite accordingly .

Hope it ll help

Thanks n regards
Answered: Mon, 14 Apr 2014
I find this answer helpful
General & Family Physician Dr. Kishore Kunal's  Response
Hi smitha ,
Your thyroid profile is deranged as TSH Level is raised which could be due to hyothyroidism , hashimoto thyroiditis , pitutary adenoma ....etc.and need other investigation T3,T4 , anti thyroglobuline , anti TPO.....) to diagnosed .
In hypothyroidsm there is loss of appetite , decreased activity , lid lag, weight gain, mentrual irregularities , loss of hair ....... etc. which probably you are having . It can be treated by thyroxine tablet titrated according to decreased level of thyroid hormone .
So in my opinion visit Endocrinologist/ General physcian for diagnosis through investigations n accordingly which ll increase your appetite accordingly .

Hope it ll help

Thanks n regards
Answered: Mon, 14 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor